# SDR ASAA2018111526873

- Difficulty date: November 15, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 47,076 hours, 13,908 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Condition: Damaged
- Location: Nr 2 Eng Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMP. FAN LUBE #2 ENG S/N 894151 FOUND PLATFORM SEAL DAMAGE TO ALL PLATFORMS TOTAL DAMAGE GREATER THAN 40". GROUNDED - YES. REPLACED ALL PLATFORM.
